Obesity ayurvedic medicine
asked by ishi
on 10 May 2010 13:41
i am 35 year old woman and have 4 year old daughter. i had ceasarian. at present my weight is 80 kgs and my height is 152cms. i have no other medical problem. how can i reduce my weight and can i take Divya Medohar Vati along with exercise routine and diet control
Read Replies | Related Questions | Ask Question? | Post Reply
Doctor's Ayurvedic Advice:-
As per your given details your BMI is 34.63 where you come under class I obesity where you are highly in risk for cardiac complaints and other systemic illness. Hence you need to be careful and keen in reducing excess body weight which may hamper your lifestyle.
With the help of combined therapies like alternative medicines and complimentary medicines and with proper diet plan you can achieve proper results. If there is any associated illness like thyroid complaints, that has to be mentioned clearly and treated accordingly.
Following proper diet and timings of food intake is important. You can split the food timings in short durations.
Avoid consuming excess oily foods, excess calorie intake, and regular physical exercises are very important.
Include fibre rich food, leafy vegetables, and other vegetables like carrot, bitter gourd, cabbage, and fruits like water melon, apple juice etc, and fruit salads, and reduce the quantity of intake in night times.
Yoga is very helpful for reducing weight. Sarvanagasana, and pranayama is very helpful if you can be able to perform.
Triphala churnam is also very useful medicine which can be used in different forms like consume with warm water and adding lemon 10 drops in it and consuming in morning empty stomach is very helpful or you can consume same powder with the following combination like Triphala 1 tsp, Honey 1 tsp, Aloevera 30 ml, can be consumed in morning is helpful.
Ayurvedic medicines for obesity are like Divya Medohar Vati and Ayurslim and you can use Amla Juice and Aloevera Honey
For any doubts, please feel free to ask.
Pls. visit our store for Ayurvedic & Herbal Medicines
, Indian Users Buy Here
manniya sir mari umar 37 year chhe, mare 2 badako chhe, mari normal dilivary thai,pan mara pet no bhag vadhare dekhai chhe ane vajan padhi rahyu chhe [61 kg] maherbani kari koi upay bataye.
posted by Guest on 26 May 2012 15:50
asked by Fkd
on 11 March 2010 15:11
i was taking medohar vati for few months then fromlast 6 months there is no supply of medohar vati at patanjali clinics, please can the patanjali people ensure regular supply of medicines, i live in... Read More
Hello, you can reorder for the medicines and contact for more details
with.. Read more
asked by JVE
on 11 November 2011 12:16
mera liver badha hua hai aur uspar charbi bhi jam gai hai.aur mera wajan bhi badta ja raha hai sath mey bhokh
bhi kam lagti... Read More
Due to abnormal functioning and metabolism errors, there may be weight gain in you. As you mention that if you are suffering from liver enlargement or fatty liver and excess fatty sedimentation which shows that there is obesity symptoms. For reducing your weight, you need to follow strict diet and controlled diet along with adequate exercises which is essential. Avoid consuming the foods.. Read more
asked by jayasur
on 13 September 2012 13:35
I am 78 kgs... my height is 5'2" . I have got a big stomach due to post pregnancy and hence only my hip and stomach are big and the other parts are slimmer....
Should I take medohar vati medicines or what else for reducing the belly... Read More
Generally, in post pregnancy, there is a tendency of weight gain which is quite common in females if they are not able to follow proper diet and lifestyle modifications and even general body massages after delivery, there may be chances of getting overweight, and belly, however there are other factors also to be considered along with weight gain. According to your given data, Your Body Mass.. Read more
asked by monika b
on 1 December 2013 17:38
meri age 22yrs hai nd mera weight 35kg hai. mera weight increase nahi ho pa rha hai. mujhe bhuk bhut km lgti hai. agr main 2 din bhi khana nhi khao toh bhi mera mann nhi krta khana khane ka, morning me roz mjh vomiting hoti hai. pls suggest some yoga and... Read More
Increasing weight is easier task when you follow proper lifestyle and food habits, along with medications. From your query, I feel you have metabolic related issues where you need to improve your appetite and digestive power so that whatever the food items that you take will digest easily and you may get proper nourishment in tissue level and that will help to improve muscle bulk as well and.. Read more
asked by mikitiki
on 23 January 2013 11:59
i am overweight i am of 16 and having a weight of 67 kg and height 5.1 inc i want 2 reduce natuarally and even i want reduce my waist size it 36 i want it to be 30 and and i want lose fat from thighs and hip and... Read More
You may do the above regimen from 1 month to 3 months,then on and off ,
Also you can always write back to us for further managementYou may add Varanadi kashayam with.. Read more
asked by bai
on 21 March 2011 2:52
I am a female, 62 years weight 122 pounds and have just staRTED THIS herbal medication. I take a lot of english prescribed medications for other problems - Cholestrol, Diab, BP, Thyroid. Will the interaction be... Read More
Yes, Medohara vati is absolutely safe and can be taken with other medication. But i have a kind advice for you. Always keep in mind to take your ayurvedic medicine 2 hour before or after the modern medicines. This is done to make sure that you get the complete effect of the ayurvedic medicine , else if taken with other medicines, it will be in vain
Please don't worry about the interaction.. Read more